# SDR HALA9763

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL STATION 1047 HAS LEVEL 2 CORROSION ON ATTACH DOUBLERS AND 'U' CHANNELS HAVE DOUBLER HOLES, WORN/PULLED FASTENERS.  'U' CHANNELS AND ATTACH DOUBLERS HAVE LEVEL 1 CORROSION ON SKIN.  FABRICATED AND INSTALLED NEW SUPPORT RIBS.  U-CHANNELS AND CLIPS PER SRM 51-10-2, 51-10-3, 51-30-2.  (M)
